Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 4, Pages 733-736

Common stationary points for set-valued mappings

1Department of Mathematics, Faculty of Science, Sultan Qaboos University, P.O. Box 32486, Al-Khod, Muscat, Oman
2Department of Mathematics, D.A.R. College, Krishna District, Nuzvid, Andhra Pradesh 521201, India
3Department of Mathematics, Gyeongsang National University, Jinju 660-701, Korea

Received 30 January 1992; Revised 25 May 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Kahn, K. R. Rao, and Y. J. Cho, “Common stationary points for set-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 733-736, 1993.